Journal archive for Google Scholar Robot!

Iranian Journal of Mathematical Sciences and Informatics



Volume 14, Number 1 (2019-4)


Iterative Process for an α- Nonexpansive Mapping and a Mapping Satisfying Condition(C) in a Convex Metric Space
| [Abstract-EN] | [PDF-FA] | [XML] |

Some Generalizations of Locally Closed Sets
| [Abstract-EN] | [PDF-FA] | [XML] |

A Submodule-Based Zero Divisors Graph for Modules
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

On Skew Cyclic Codes over a Finite Ring
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Linear Resolutions of Powers of Generalized Mixed Product Ideals
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

On the 2-Adjointable Operators and Superstability of Them Between 2-Pre Hilbert $C^*$-module Spaces
| [Abstract-EN] | [PDF-FA] | [XML] |

Renormalized Solutions for Strongly Nonlinear Elliptic Problems with Lower Order Terms and Measure Data in Orlicz-Sobolev Spaces
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Computation of Minimum Hamming Weight for Linear Codes
| [Abstract-EN] | [PDF-FA] | [XML] |

On the Lie-Santilli Admissibility
| [Abstract-EN] | [PDF-FA] | [XML] |

z_R-Ideals and z^0_R -Ideals in Subrings of R^X
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

A Modified Degenerate Kernel Method for the System of Fredholm Integral Equations of the Second Kind
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Domination and Signed Domination Number of Cayley Graphs
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Isotropic Constant Dimension Subspace Codes
| [Abstract-EN] | [PDF-FA] | [XML] |

Best Coapproximation in Quotient Spaces
| [Abstract-EN] | [PDF-FA] | [XML] |

Deterministic Fuzzy Automaton on Subclasses of Fuzzy Regular ω-Languages
| [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles